# SDR 04FDEA03458

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 16,050 hours, 8,183 cycles
- Engine: Ge CF680C
- Engine time: 15,774 hours, 9,100 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RWY 6 KBDL- NR 1 ENGINE REV PRESSURIZED LIGHT CAME ON AT 70 KNOTS, ENGINE N1 APPROX 75 PERCENT.  REJECTED TAKEOFF AT 72 KNOTS.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A CATEGORY: C EXPIRATION: 31DEC04  MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR 2) NR 1 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.  REMOVED AND REPLACED DIRECTIONAL PILOT VALVE AND PRESSURE SWITCH ASSY ACCORDING TO       AMM78-31-06-2-F. T  29DEC04  05:38  SEAR  WITH REF TO: A300-600 AMM 78-30-00-5 (GE-CF680C2A5F) NR 1 ENGINE THRUST-REVERSER RETURNED TO SERVICE.          COMPLIED WITH AMM INSPECTION & OPERATING OUTLINE. NO REPEAT OF DISCREPANCY. CHECKS OK. MEL PLACARD REMOVED.
